New Modified Sumudu Transform in Differential Equation using Nonagonal Neutrosophic Number

  • C. Jesuraj, A. Rajkumar

Abstract

Now days Neutrosophic theory is an essential area to establish the vague evidence due to presence of three disjunctive modules seems in it and it offers a extensive range of solicitations in distinct domain for the researchers. In this paper, fuzzy differential equations are used and solved by a new integral transform called modified sumudu transform; here initial values of the condition the nonagonal neutrosophic numbers are used to get strong solution. To understand the new method by the numerical examples also illustrated with pictorial representations.

Published
2020-04-23
How to Cite
C. Jesuraj, A. Rajkumar. (2020). New Modified Sumudu Transform in Differential Equation using Nonagonal Neutrosophic Number. International Journal of Advanced Science and Technology, 29(3), 8727 - 8742. Retrieved from https://sersc.org/journals/index.php/IJAST/article/view/11175
Section
Articles